# SDR SWAA2024021250904

- Difficulty date: February 10, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N7852A
- Make and model: Boeing 737-71B
- Aircraft serial: 29371
- Aircraft time: 49,822 hours, 31,351 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 287A915223
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING LWR SHELF PANEL BRACKET P/N 287A9152-23 IS CRACKED<[01] REMOVED AND REPLACED L/H WING LOWER SHELF PANEL BRACKET P/N: 287A9152-23 PER SOPM 20-50-18
